Publication
Title
A note on the interpolated or real-valued h-index with a generalization for fractional counting
Author
Abstract
Language
English
Source (journal)
Aslib journal of information management : new information perspectives. - Bingley, 2014, currens
Publication
Bingley : Emerald, 2014
ISSN
2050-3806
Volume/pages
66:1(2014), p. 2-12
ISI
000334967100001
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 06.06.2014
Last edited 24.10.2018
To cite this reference